# SDR 9703639156

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8915E
- Make and model: Doug DC-9-14
- Aircraft serial: 45832
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF PHL UPON GEAR RETRACTION, A LOUD NOISE WAS HEARD IN NOSE GEAR.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR DOOR CABLE BROKEN.  REPLACED DOOR CABLE AND DOOR LINK.  GEAR AND GEAR DOOR OPERATIONAL CHECK OK.
